# SDR CALA2025100609637

- Difficulty date: September 27, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SURROUND STRUCTURE, NEXT TO THE FORWARD EDGE, FOUND CORROSION ON UPPER SURFACE.  REMOVED AND REPLACED AFT CARGO DOOR CUTOUT SURROUND SILL(WEB) STA 807 TO 847 RBL 22 PER SRM 51-40-02-0G-0 AND DWG#146A8120.
